# SDR AU981630

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 97962641
- Condition: Failed
- Location: Bleed Air
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) ON TAKEOFF WITH APU RUNNING AND ENGINE BLEEDS CLOSED, THE LT BLEED (ENGINE) CLOSED LIGHT WAS NOT ON.  DURING GROUND CHECKS, THE LT BLEED AIR SHUT/OFF VALVE WAS REPLACED DUE TO A SUSPECTED INTEGRAL FAULTY MICROSWITCH.
